# SDR AALA202401042645

- Difficulty date: September 24, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 63,670 hours, 36,938 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311104920400
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK WINDSHIELD LEFT HAND FRAME CENTER POST LOWER NODE ATTACHMENT INTERNAL AREA LOWER INBOARD RADIUS AT FR 2 AND Y0. REPAIRED FRAME CENTER POST PER EA 348296.
